RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Number 1  


The Somos-6 sequences of rank 3
M. O. Avdeeva
3
On the subgroups of birational contact maps and the Kartan–Keller's conjecture
P. V. Bibikov
9
On the Laurent property of the Somos-4 sequences
V. A. Bykovskii
18
Properties of solutions of a complex heat transfer model
G. V. Grenkin
23
The Fourier law for a one-dimensional crystal
M. A. Guzev
34
The exact formula for the temperature of a one-dimensional crystal
M. A. Guzev
39
The solvability of stationary boundary value problem for Euler equations
A. A. Illarionov, L. V. Illarionova
48
On the distribution of real algebraic numbers of equal height
D. V. Koleda
56
About rank of Somos-6
N. V. Markova
71
Boundary inverse problem for conductive-radiative equations of heat transfer
P. R. Mesenev, A. Yu. Chebotarev
75
Four-parameter family of integer sequences Somos-4
M. D. Monina
85
Estimates of Schwarzian derivative of holomorphic functions in the disk with restriction on real part
N. A. Pavlov
90
The Cauchy problem for the radiatve transfer equation in an unbounded medium
I. V. Prokhorov, A. A. Sushchenko
101
On unicity theorems for solutions of variational inequalities
V. Ya. Prudnikov
112
Solution of balance equations and investigation of Poisson flows in Jackson networks
G. Sh. Tsitsiashvili
117
Application of multi-server queuing systems with failures to the construction of telecommunication networks
G. Sh. Tsitsiashvili, M. A. Osipova, K. E. Samouylov, Yu. V. Gaidamaka
123
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018